Подписаться
Aditya Potukuchi
Aditya Potukuchi
Подтвержден адрес электронной почты в домене uic.edu - Главная страница
Название
Процитировано
Процитировано
Год
On zeros of a polynomial in a finite grid
A Bishnoi, PL Clark, A Potukuchi, JR Schmitt
Combinatorics, Probability and Computing 27 (3), 310-333, 2018
262018
Improved inapproximability of rainbow coloring
P Austrin, A Bhangale, A Potukuchi
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
172020
Discrepancy in random hypergraph models
A Potukuchi
arXiv preprint arXiv:1811.01491, 2018
102018
A spectral bound on hypergraph discrepancy
A Potukuchi
arXiv preprint arXiv:1907.04117, 2019
82019
On the list recoverability of randomly punctured codes
B Lund, A Potukuchi
arXiv preprint arXiv:2005.02478, 2020
62020
Simplified inpproximability of hypergraph coloring via t-agreeing families
P Austrin, A Bhangale, A Potukuchi
arXiv preprint arXiv:1904.01163, 2019
62019
Syndrome decoding of Reed-Muller codes and tensor decomposition over finite fields
S Kopparty, A Potukuchi
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete …, 2018
52018
Approximately counting independent sets in bipartite graphs via graph containers
M Jenssen, A Potukuchi, W Perkins
Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms …, 2022
42022
Independent sets of a given size and structure in the hypercube
M Jenssen, W Perkins, A Potukuchi
Combinatorics, Probability and Computing, 1-19, 2021
22021
On the complexity of Andreev's Problem
A Potukuchi
arXiv preprint arXiv:1907.07969, 2019
22019
Algorithms for the ferromagnetic Potts model on expanders
C Carlson, E Davies, N Fraiman, A Kolla, A Potukuchi, C Yap
arXiv preprint arXiv:2204.01923, 2022
12022
Improved efficiency for covering codes matching the sphere-covering bound
A Potukuchi, Y Zhang
2020 IEEE International Symposium on Information Theory (ISIT), 102-107, 2020
12020
On the Alon-Füredi bound
A Bishnoi, PL Clark, A Potukuchi, JR Schmitt
Electronic Notes in Discrete Mathematics 54, 57-62, 2016
12016
On the Geometry of Stable Steiner Tree Instances
J Freitag, N Mohammadi, A Potukuchi, L Reyzin
arXiv preprint arXiv:2109.13457, 2021
2021
Enumerating independent sets in Abelian Cayley graphs
A Potukuchi, L Yepremyan
arXiv preprint arXiv:2109.06152, 2021
2021
Combinatorial Problems in Algorithms and Complexity Theory
A Potukuchi
Rutgers The State University of New Jersey, School of Graduate Studies, 2020
2020
Combinatorial methods in algorithms and complexity theory
A Potukuchi
Rutgers University-School of Graduate Studies, 2020
2020
Improved efficiency for explicit covering codes matching the sphere-covering bound
A Potukuchi, Y Zhang
arXiv preprint arXiv:1902.07408, 2019
2019
A note on the joint entropy of n/2-wise independence
A Bhangale, A Potukuchi
2018 IEEE International Symposium on Information Theory (ISIT), 2560-2564, 2018
2018
A short note on the joint entropy of n/2-wise independence
A Bhangale, A Potukuchi
arXiv preprint arXiv:1709.00752, 2017
2017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20